Hamiltonian systems with linear potential and elastic constraints
Fundamenta Mathematicae, Tome 157 (1998) no. 2, pp. 305-341
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We consider a class of Hamiltonian systems with linear potential, elastic constraints and arbitrary number of degrees of freedom. We establish sufficient conditions for complete hyperbolicity of the system.
@article{10_4064_fm_157_2_3_305_341,
author = {Maciej P. Wojtkowski},
title = {Hamiltonian systems with linear potential and elastic constraints},
journal = {Fundamenta Mathematicae},
pages = {305--341},
year = {1998},
volume = {157},
number = {2},
doi = {10.4064/fm-157-2-3-305-341},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-157-2-3-305-341/}
}
TY - JOUR AU - Maciej P. Wojtkowski TI - Hamiltonian systems with linear potential and elastic constraints JO - Fundamenta Mathematicae PY - 1998 SP - 305 EP - 341 VL - 157 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-157-2-3-305-341/ DO - 10.4064/fm-157-2-3-305-341 LA - en ID - 10_4064_fm_157_2_3_305_341 ER -
%0 Journal Article %A Maciej P. Wojtkowski %T Hamiltonian systems with linear potential and elastic constraints %J Fundamenta Mathematicae %D 1998 %P 305-341 %V 157 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-157-2-3-305-341/ %R 10.4064/fm-157-2-3-305-341 %G en %F 10_4064_fm_157_2_3_305_341
Maciej P. Wojtkowski. Hamiltonian systems with linear potential and elastic constraints. Fundamenta Mathematicae, Tome 157 (1998) no. 2, pp. 305-341. doi: 10.4064/fm-157-2-3-305-341
Cité par Sources :